MathSciNet Relay Station
MathSciNet bibliographic data
MR499785 13C15 (13F20)
Kumar, N. Mohan On two conjectures about polynomial rings. Invent. Math. 46 (1978), no. 3, 225–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement